Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 116, NWS Atlanta, GA

March 9, 2019Catoosa County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Mar 9, 2019, 9:01 AM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Mar 9, 2019, 10:20 PM EST. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2019, 9:01 AM EST (14:01 UTC)
In effect from
Mar 9, 2019, 10:20 PM EST
Expired
Mar 10, 2019, 7:27 PM EDT
In force
20 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.38 ft at Mar 10, 2019, 6:00 AM EDT.

actionminormoderate5101503/0903/1003/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

450 
WGUS42 KFFC 091401
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
901 AM EST Sat Mar 9 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC047-TNC065-100400-
/O.NEW.KFFC.FL.W.0116.190310T0336Z-190311T1500Z/
/WCKG1.1.ER.190310T0336Z.190310T1700Z.190311T0900Z.UU/
901 AM EST Sat Mar 9 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The West Chickamauga Creek near Fort Oglethorpe.
* From this evening until Monday morning.
* At 8 AM Saturday the stage was 9.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 11.5 feet by Sunday afternoon.The river will fall 
  below flood stage by Monday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 11.7 feet on Jan 26 2010.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
5 follow-up statements
032 
WGUS82 KFFC 091453
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 AM EST Sat Mar 9 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coosa River near Plant Hammond affecting Floyd County

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC047-TNC065-100452-
/O.CON.KFFC.FL.W.0116.190310T0336Z-190311T1500Z/
/WCKG1.1.ER.190310T0336Z.190310T1700Z.190311T0900Z.UU/
953 AM EST Sat Mar 9 2019

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* From tonight until Monday morning.
* At  9AM Saturday the stage was 9.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 11.5 feet by Sunday afternoon.The river will fall 
  below flood stage by Monday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 11.7 feet on Jan 26 2010.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-100452-
/O.EXT.KFFC.FL.W.0114.000000T0000Z-190311T2351Z/
/ENGG1.1.ER.190309T0423Z.190310T1100Z.190311T1751Z.UU/
953 AM EST Sat Mar 9 2019

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until Monday evening.
* At 9 AM Saturday the stage was 13.7 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will begin riding this afternoon, and continue rising to near 
  15.0 feet by Sunday morning. The river will fall below flood stage Monday early 
  afternoon.
* At 15.0 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
* This crest compares to a previous crest of 15.0 feet on Apr 24 2018.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC313-100452-
/O.CON.KFFC.FL.W.0115.000000T0000Z-190312T0114Z/
/CHCG1.1.ER.190309T0727Z.190310T2000Z.190311T1914Z.UU/
953 AM EST Sat Mar 9 2019

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 9 AM Saturday the stage was 17.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 18.1 feet by Sunday 
  afternoon. The river will fall below flood stage Monday afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
* This crest compares to a previous crest of 18.0 feet on Apr 26 2018.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-091523-
/O.CAN.KFFC.FL.W.0079.000000T0000Z-190309T1453Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.190309T0800Z.NO/
953 AM EST Sat Mar 9 2019

The Flood Warning is cancelled for
  The Coosa River near Plant Hammond.
* This takes effect immediately.
* At 8 AM Saturday the stage was 569.6 feet...and falling.
* Flood stage is 570.0 feet.
* The creek/river will continue to fall.
* At 570.0 feet...Flood stage is reached. Minor flooding begins of 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. A boat ramp near the
  intakes of the plant will be under water. A small portion of an 
  access road near and under the Georgia Highway 100 bridge will 
  begin to flood.
* This crest compares to a previous crest of 570.4 feet on Dec 11 
  2009.  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
132 
WGUS82 KFFC 100327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1027 PM EST Sat Mar 9 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC047-TNC065-101727-
/O.EXT.KFFC.FL.W.0116.190310T0320Z-190311T0900Z/
/WCKG1.1.ER.190310T0247Z.190310T1100Z.190311T0300Z.UU/
1027 PM EST Sat Mar 9 2019

...Flood Warning extended until late Sunday night...The Flood Warning
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late Sunday night.
* At 915 PM Saturday the stage was 11 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 11 feet.
* Forecast to continue to rise to near 11.5 feet by Sunday morning. 
  The river will fall below flood stage by Sunday late evening.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC313-101727-
/O.CON.KFFC.FL.W.0115.000000T0000Z-190312T0114Z/
/CHCG1.1.ER.190309T0727Z.190310T2000Z.190311T1914Z.UU/
1027 PM EST Sat Mar 9 2019

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 10 PM Saturday the stage was 17.3 feet...and nearly steady.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river could rise to near 18.1 feet by Sunday afternoon. The 
  river will fall below flood stage Monday afternoon.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
296 
WGUS82 KFFC 101000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Sun Mar 10 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 


GAC047-TNC065-110000-
/O.CON.KFFC.FL.W.0116.000000T0000Z-190311T0900Z/
/WCKG1.1.ER.190310T0245Z.190310T1100Z.190311T0300Z.UU/
600 AM EDT Sun Mar 10 2019

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 5 AM Sunday the stage was 11.4 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by this morning. 
  The river will fall below flood stage tonight.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-110000-
/O.CON.KFFC.FL.W.0114.000000T0000Z-190311T0912Z/
/ENGG1.1.ER.190309T0423Z.190309T1115Z.190311T0312Z.UU/
600 AM EDT Sun Mar 10 2019

The Flood Warning continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 5 AM Sunday the stage was 12.7 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will fall below flood stage tonight.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC313-110000-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-190312T0137Z/
/CHCG1.1.ER.190309T0727Z.190311T0600Z.190311T1937Z.UU/
600 AM EDT Sun Mar 10 2019

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 5 AM Sunday the stage was 17.5 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 16 feet.
* The river will continue rising to near 18.6 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow afternoon.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
865 
WGUS82 KFFC 101348
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 AM EDT Sun Mar 10 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
GAC047-TNC065-110348-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-190311T1200Z/
/WCKG1.1.ER.190310T0245Z.190310T1130Z.190311T0600Z.UU/
948 AM EDT Sun Mar 10 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Monday morning.
* At 9 AM Sunday the stage was 11.4 feet...and cresting.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by after 
  midnight.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.


&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-110336-
/O.EXT.KFFC.FL.W.0114.000000T0000Z-190311T0336Z/
/ENGG1.1.ER.190309T0423Z.190309T1115Z.190310T2136Z.UU/
948 AM EDT Sun Mar 10 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until this evening.
* At 9 AM Sunday the stage was 12.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC313-110348-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-190312T0502Z/
/CHCG1.1.ER.190309T0727Z.190311T0500Z.190311T2302Z.UU/
948 AM EDT Sun Mar 10 2019

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Monday night.
* At 9 AM Sunday the stage was 17.7 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 18.0 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow evening.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
353 
WGUS82 KFFC 102327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
727 PM EDT Sun Mar 10 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties

 
GAC047-TNC065-102357-
/O.CAN.KFFC.FL.W.0116.000000T0000Z-190311T1200Z/
/WCKG1.1.ER.190310T0245Z.190310T1130Z.190310T2100Z.UU/
727 PM EDT Sun Mar 10 2019

The Flood Warning is cancelled for
  The West Chickamauga Creek near Fort Oglethorpe.
* This takes effect immediately.
* At 615 PM Sunday the stage was 10.9 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:48 AM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 9, 6:48 AM EST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
648 AM EST Sat Mar 9 2019

.PREV DISCUSSION... /issued 331 AM EST Sat Mar 9 2019/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Sunday/...

Continue to see showers and the occasional thunderstorm stream
across the area, the result of some subtle shortwave energy
embedded in overall westerly flow. Shortwave should exit east of
the area by 12Z which should allow for some frying and a temporary
reduction to pops through the afternoon hours. Have mid range pops
aft 14Z in there for now but may need to reduce even further given
latest radar trends. Will still be seeing wedge influence for
our NE corridor this afternoon which temperatures not getting out
of the lower 50s for some areas while portions of our southern CWA
flirt with the 80 degree mark.

Will not be that much of a break as next stage of the storm system
approaches late this afternoon into the evening hours bringing
categorical pops to the NW corner by 06Z. SPC convective outlook
through tonight indicates a Marginal Risk for mainly Dade county
and just general thunder elsewhere. This seems inline with latest
models that indicate even MuCAPE is only able to get to 500 J/KG,
likely not suitable enough to support the 400 m2/s2 of 0-1km
helicity the same models are showing. Still, cannot rule out and
isolated strong or severe storm tonight.

Front sags through the area through Sunday and have gone likely
for the Atlanta metro but confidence is low that we will maintain a
solid line as it moves through. Models continue to be remarkably
consistent in building line back Sun afternoon over Central GA as
instability increases. Close to 750 J/KG of surface based CAPE
in place but the good news is shear will be much less by this
point. Still though, the interface of departing shear and arriving
CAPE could provide a brief window for an isolated severe storm.

Deese

LONG TERM /Sunday Night through Friday/...

Sunday night, at the start of the long term period, the remnants
of a line of showers and thunderstorms will be pushing through
Central Georgia. Whatever remains of this line is expected to
push through or dissolve throughout the evening as nightfall
arrives and instability quickly deteriorates.

Following the FROPA, an amplifying mid-level ridge over the
central CONUS, enhanced by a weak Rossby wave train moving across
North America, will force subsidence across the Northern Plains
into the Great Lakes region, creating a strong surface high
pressure across the region. this will be the primary influence for
the weather pattern, acting to keep us dry Tuesday and Wednesday.

The next storm system is expected on Thursday and Friday. An
occluded low pressure system moving up from the Southern Plains
to the Great Lakes will move a weak frontal system into the area.
this frontal system is expected to stall for a couple days as the
primary forcing from the low-pressure system quickly moves off
into the polar jet stream. Enough instability will exist for
thunderstorms along the front but it's too far to predict the
exact mode of the storms or their severity. Details will come to
light as the system approaches in the coming days.

Thiem

.AVIATION...
12Z UPDATE...

Most of the SHRA/TSRA will continue to remain north of the
terminals for this cycle. The exceptions will be RYY and AHN who
are mostly likely to see a passing SHRA through the period. Cigs
have come down gradually overnight with IFR and potentially some
LIFR through mid morning. Did delay the improvements slightly
through mid morning with MVFR now not expected until 18Z Sun
afternoon. Winds will remain on the east side until late in the
period when a shift to SW is expected ahead of a front around 06Z
Sun. Added predominant SHRA to the TAFS at the end of the period
as front approaches.

//ATL CONFIDENCE...06Z UPDATE...
Medium on IFR duration and LIFR potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  56  71  49 /  40  50  50  20
Atlanta         68  60  70  50 /  20  60  60  20
Blairsville     56  52  68  43 /  70  80  60   5
Cartersville    65  58  70  46 /  50  70  60   5
Columbus        76  61  76  55 /  10  30  70  40
Gainesville     58  53  69  49 /  60  60  60  10
Macon           74  59  76  54 /  10  20  60  50
Rome            65  58  71  45 /  60  80  50   5
Peachtree City  72  60  71  49 /  20  50  60  20
Vidalia         79  60  81  62 /  10  10  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Thiem
AVIATION...Deese
Hazardous weather outlook, Mar 9, 4:00 AM EST, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
400 AM EST Sat Mar 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
400 AM EST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers with isolated thunderstorms will persist across North
Georgia today along with areas of patchy fog through the morning.
Tonight, a cold front will slowly move through the forecast area,
increasing the coverage of showers with isolated thunderstorms in
North and Central Georgia overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

As a frontal system moves through North and Central Georgia,
showers and thunderstorms will continue to slowly move across
North and Central Georgia. A Marginal Risk for severe
thunderstorms will be possible in the afternoon for portions of
central Georgia for a slight chance of damaging wind gusts.

The following storm system is then expected on Thursday and
Friday with showers and thunderstorms expected

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:29 PM ESTSpecial Weather StatementFFCDade, Walker46 min
Mar 8, 7:31 PM ESTSpecial Weather StatementFFCBartow29 min
Mar 8, 7:52 PM ESTSpecial Weather StatementFFCClarke, Jackson, Madison23 min
Mar 8, 8:02 PM ESTSpecial Weather StatementFFCDade28 min
Mar 8, 8:13 PM ESTSpecial Weather StatementFFCMurray, Whitfield47 min
Mar 8, 8:38 PM ESTSpecial Weather StatementFFCCobb37 min
Mar 8, 8:55 PM ESTSpecial Weather StatementFFCGilmer, Murray, Whitfield35 min
Mar 8, 10:02 PM ESTSpecial Weather StatementFFCWalton28 min
Mar 8, 11:06 PM ESTRiver Flood WarningFFCDade39 hr
Mar 9, 1:07 AM ESTRiver Flood WarningFFCWhitfield68 hr
Mar 9, 10:27 AM ESTRiver Flood WarningFFCCatoosa11 hr
Mar 9, 5:22 PM ESTSpecial Weather StatementFFCDade38 min
Mar 9, 6:24 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min

Nearby

River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.